# SDR DL757020813

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37305
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DENT AND GOUGE AT THE STRINGER 14L LAP JOINT AT FS 1691.  THE DAMAGE WAS REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 383291-14, REV A.
